Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hep A and Atripla
Nov 14, 2009

I've started taking atripla in September 2008. In october 2008 I developed jaundice and it turned out I had hep A. Liver enzimes started stabilizing quite quickly, but then improvement was much slower. In August 2009 I started feeling the drowsiness I ahd when I started the drugs for a couple of weeks and lft were high alt 100 and ast 160 ggt 300 and alp 200. In october 2009 alt 53 ast 93 ggt 300 and alp 200 again. My LFT were normal before treatment and I rarely touch alcohol and not taking other drugs. Could this still be related with the hep A or should I be starting to look for other causes? Thanks for your help.

Response from Dr. Holodniy

I think you need to look for other causes.



Previous
Did I make a huge mistake?
Next
PCR results?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement